A remark on Mirzakhani's asymptotic formulae

Kefeng Liu Hao Xu

Algebraic Geometry mathscidoc:1912.43120

Asian Journal of Mathematics, 18, (1), 29-52, 2014
We give a short proof of Penner-Grushevsky-Schumacher-Trapanis large genus asymptotics of Weil-Petersson volumes of moduli spaces of curves. We also study asymptotic expansions for certain integrals of pure \psi classes and answer a question of Mirzakhani on the asymptotic behavior of one-point volume polynomials of moduli spaces of curves.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:16:48 uploaded by Kefeng_Liu ] [ 279 downloads ] [ 0 comments ]
@inproceedings{kefeng2014a,
  title={A remark on Mirzakhani's asymptotic formulae},
  author={Kefeng Liu, and Hao Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111648934353680},
  booktitle={Asian Journal of Mathematics},
  volume={18},
  number={1},
  pages={29-52},
  year={2014},
}
Kefeng Liu, and Hao Xu. A remark on Mirzakhani's asymptotic formulae. 2014. Vol. 18. In Asian Journal of Mathematics. pp.29-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111648934353680.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved